How to Use
Chew the tablets and ingest, preferably after meals, according to the medical or pharmaceutical recommendation.
Indications: Nurofen is a non-prescription drug containing Ibuprofen as the active substance. This drug belongs to the group of drugs called Nonsteroidal Anti-Inflammatory Drugs (NSAIDs). This medicine provides relief by changing the way the body reacts to pain, swelling and high temperature. Nurofen Xpress is used to treat mild to moderate pain, headache, toothache, menstrual pain, muscle pain lasting less than 5 days and fever lasting less than 3 days. This medicine is contraindicated in case of allergy or hypersensitivity to any of the constituents, in case of a history of gastrointestinal bleeding or perforation related to previous therapy with other NSAIDs, in case of peptic ulcer or recurrent bleeding, in case of a history of bronchospasm, rhinitis or hives associated with the use of acetylsalicylic acid or other non-steroidal anti-inflammatory drugs, in case of severe liver failure, severe renal failure or severe heart failure, in the third trimester of pregnancy. If in doubt, talk to your doctor or pharmacist.
Medicinal Product Not Subject to Medical Prescription. Composition: Ibuprofen (100 mg), Gelatin, Purified Water, Liquid Glucose, Sucrose, Fumaric Acid (E297), Sucralose, Citric Acid (E330), Acesulfame K (E959), Dodic Edetate, Glycerol, Orange Flavor, Red Ferric Oxide (E172 ), Yellow ferric oxide (E172), titanium dioxide (E171), propylene glycol, HPMC 2919 / hypromellose 3cP (E464), medium chain triglycerides, lecithin (derived from soy), stearic acid